Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Gloxi negative side effects

Premium Questions

doctor1 MD

implant and was negative. I waited till November 10th to have unprotected sex. I haven't had a period since the implant was placed and it is now December 27th. I took 2 pregnancy test and both negative ...

doctor1 MD

I have reacted negatively to most of the statins Muscle and joint pain. Lescol Fluvastatin seemed the only safe one taken with COQ10, but now for the past month, I have been enduring all the symptoms ...

doctor1 MD

the heart problem I have. Also wondering if Gas X has a negative side effect. thank you . ...I am taking Protonix do you know of side effects? If so what are they? Also trying to take CVs ...

doctor1 MD

. Though I hear about the negative side effects of soy that it cause harmonal imbalance. Is it true ...

doctor1 MD

bleeding. (The urine pregnancy test was negative) . The following month my periods were delayed by 10 days ... tests , they were all negative. My gynac prescribed duphaston 10 mg fr 5 days. How long should i wait ...

Public Forum Discussions

doctor1 MD

will there be any side effects? shud i now stop taking those pills? please help me... ...i have taken home pregnancy test which came to be negative then taken blood test which was also ...

doctor1 MD

What are the side effects of Duphaston? bleeding. (The urine pregnancy test was negative) . The following month my periods were delayed by 15 days... tests , they were all negative. My gynac prescribed ...

doctor1 MD

Hello. I am 35 yrs old. I have had right abdominal pain for about one year. colonoscopy showed mild inflamation in ascending with negative biopsies. Upper endoscopy negative. Pain is mildly better. I do get ...

doctor1 MD

Hello, My 15-year-old daughter has been diagnosed with chronic migraine as of 11/11. CT and MRI done 1/12 were both negative. She also gets frequent tension headaches. One of her triggers seems ...

doctor1 MD

serious effects on my hair, as in will it have any negative effects in regrow ...

doctor1 MD

I have A-Fib . My heart doctor has recommended that I stop taking Digoxin , and start taking Amiodarone hydrochloride ? I have just read all the negative effects of Amiodarone , and have some hesitation ...

doctor1 MD

Is musterbation is harmful ? I want to know in musterbation and during sex same things gets comeout that s sperm but I saw musterbation have a very negative side effects comparison to sex infact both gives same ...

doctor1 MD

I have type 2 Diabetes my health provider has suggested taking Lipator in addition to my already taking Metformin. I have heard negative side effects with the Lipator. I test my blood every three days ...

doctor1 MD

that the heart can suffer the same negative effects after 3 days. And danger if you suddenly stop taking Tikosyn ...

doctor1 MD

, gabapentin,and on occasion vicodin. are there any negative effects? ...

Mobile Questions and Answers

doctor1 MD

Yes this is a common side effect of I pill.

doctor1 MD

yes te most common side effect is delayed following /next menses. if you have not taken protection , then get a urine pregnancy test done first. if negative then you can opt for progesterone withdrawal for resuming your menses. regards, hit thanks direct query at:-http://doctor.healthcaremagic.com/doctors/dr-sameer-kumar/68814

doctor1 MD

Hello, Welcome to HCM. When taken by mouth in high doses, creatine is POSSIBLY UNSAFE. There is some concern that it could harm the kidney, liver, or heart function. However, a connection between high doses and these negative effects has not been proven. Creatine can also cause stomach pain, nausea, diarrhea, and muscle cramping. Take care...